Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 9, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 31, 2008, 4:33 PM EDT for Columbia County, Greene County, New York. It was in force for 42 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2008, 4:33 PM EDT (20:33 UTC)
- Expired
- May 31, 2008, 5:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Columbia County, NY, Greene County, NY
The radar
The Albany radar (KENX), 42 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:35 PM EDT | TSTM WND DMG | Coxsackie, NY | TREES AND WIRES DOWN. |
| May 31, 4:45 PM EDT | TSTM WND DMG | Stuyvesant Falls, NY | TREES DOWN. |
| May 31, 4:45 PM EDT | TSTM WND DMG | Valatie, NY | TREES DOWN. |
| May 31, 4:50 PM EDT | TSTM WND DMG | Chatham, NY | TREES DOWN. |
| May 31, 4:55 PM EDT | TSTM WND DMG | Kinderhook, NY | TREES DOWN. |
| May 31, 5:00 PM EDT | TSTM WND DMG | Austerlitz, NY | TREES DOWN. |
| May 31, 5:00 PM EDT | TSTM WND DMG | Canaan, NY | TREES DOWN. |
| May 31, 5:00 PM EDT | TSTM WND DMG | Red Rock, NY | TREES DOWN. |
| May 31, 5:10 PM EDT | TSTM WND DMG | Coxsackie, NY | TREES AND WIRES DOWN. |
| May 31, 5:10 PM EDT | HAIL 0.88 | Catskill, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 312034
SVRALY
NYC021-039-312115-
/O.NEW.KALY.SV.W.0009.080531T2033Z-080531T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
433 PM EDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
GREENE COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 515 PM EDT
* AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COXSACKIE...OR 8 MILES NORTHWEST OF HUDSON...AND MOVING EAST AT 44
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HUDSON...6 MILES SOUTH OF KINDERHOOK AND 7 MILES SOUTH OF
VALATIE BY 440 PM...
6 MILES NORTH OF CLAVERACK BY 445 PM...
PHILMONT AND CHATHAM BY 450 PM...
AUSTERLITZ BY 500 PM...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4213 7391 4218 7397 4217 7404 4219 7414
4230 7416 4231 7386 4245 7382 4248 7345
4239 7340 4215 7349 4212 7381
TIME...MOT...LOC 2033Z 289DEG 38KT 4234 7384
$$
BJF/JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:10 PM EDT, 23 minutes earlier.
Area forecast discussion, May 31, 4:10 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 410 PM EDT SAT MAY 31 2008 .SYNOPSIS... A FRONTAL BOUNDARY WILL SWEEP ACROSS THE REGION THIS EVENING. IT WILL BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE. IN THE WAKE OF THE STORMS...COOLER WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEKEND WITH A FEW LINGERING SHOWERS...ESPECIALLY NORTH OF ALBANY. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... SEVERE WEATHER POTENTIAL THROUGH THIS EVENING HAS COME INTO BETTER FOCUS. IMPULSE THAT MOVED THROUGH EARLIER HAS EXITED THE REGION AND PARTLY CLOUDY SKIES HAS ALLOWED FOR SOME AFTERNOON HEATING AND DESTABILIZATION OF THE ATMOSPHERE. HOWEVER...LOW LEVEL WINDS HAVE SHIFTED TO WSW OVER MUCH OF THE REGION AND VERTICAL SHEAR HAS BECOME MORE UNIDIRECTIONAL. THIS WILL TEND TO FAVOR MULTICELL CLUSTERS OR LINEAR SEGMENTS WITH WIND DAMAGE THE PRIMARY THREAT. SOME MARGINALLY SEVERE HAIL WILL BE POSSIBLE...ESPECIALLY WITH LAPSE RATES STEEPENING. THE THREAT FOR SUPERCELL DEVELOPMENT HAS DIMINISHED ALTHOUGH ORGANIZED SEVERE STORMS ARE STILL POSSIBLE. IN COORDINATION WITH SPC...PREVIOUS MODERATE RISK OF SEVERE WEATHER FOR SOUTHERN COUNTIES HAS BEEN DOWNGRADED TO SLIGHT RISK WHICH ENCOMPASSES THE ENTIRE FORECAST. IN ADDITION...THEY HAVE ISSUED A MESOSCALE DISCUSSION FOR NEW YORK ABOUT MONITORING THE REGION FOR A POSSIBLE WEATHER WATCH. && .SHORT TERM /9 PM THIS EVENING THROUGH SUNDAY NIGHT/... TONIGHT...PRE-FRONTAL TROUGH IS EXPECTED TO BE EAST OF THE REGION YET MAIN COLD FRONT AND COOLING TEMPERATURES ALOFT STILL LAG BEHIND. THE POTENTIAL FOR ADDITIONAL CONVECTION STILL EXISTS THROUGH THE EVENING HOURS...YET OVERALL INSTABILITY WILL BE CONSIDERABLY LESS. STILL COULD NOT RULE OUT A FEW HAIL REPORTS AS WET BULB ZEROS DROP AT OR BELOW 10K FEET AND 850-500MB LAPSE RATES AT 6-6.5C/KM. DURING THE OVERNIGHT HOURS...WILL REMOVE THE THUNDER FROM THE GRIDS BUT STILL RETAIN THE CHANCE FOR SHOWERS NORTHWEST OF THE MID HUDSON VALLEY AND CT. SUNDAY...COOLER AND MOIST CYCLONIC FLOW WILL PREVAIL. SOME INDICATIONS OF ANOTHER SHORT WAVE TO ROUND THE BASE OF THE TROUGH DURING THE AFTERNOON ACROSS THE CENTRAL AND NORTHERN PORTIONS OF THE CWA. WILL KEEP THE CHANCE FOR SHOWERS FOR THOSE LOCATIONS AND KEEP TEMPERATURES INTO THE UPPER 50S TO MID 60S FOR THE HIGHER ELEVATIONS THROUGHOUT THE CWA. LITTLE TRICKY WITH VALLEY LOCATIONS AS DRY/MOIST ADIABATIC DECENT FROM 825/850MB POINT TOWARD UPPER 60S TO MID 70S. THE UPPER TROF WILL EASE ITS GRIP ON THE FORECAST AREA SUNDAY NIGHT WITH ONLY A SLIGHT CHANCE OR LOW CHANCE OF RAIN SHOWERS TO THE NORTH OF ALBANY DURING THE EVENING. AFTER THAT CLEARING SKIES WITH LOWS IN THE MID 40S TO LOW 50S. && .LONG TERM /MONDAY THROUGH SATURDAY/... DUE TO IMMINENT SEVERE WEATHER THREAT...DID NOT SPEND MUCH TIME ON THIS PART OF FORECAST. GENERALLY WENT WITH NATIONAL GUIDANCE (NCEP) WHICH INDICATED THE LIKELIHOOD OF A WIDESPREAD PRECIPITATION EVENT FROM LATE TUESDAY AFTERNOON INTO EARLY THURSDAY. AFTER THAT...A BRIEF PERIOD OF FAIR WEATHER THURSDAY NIGHT...THEN A WARM FRONT WILL CROSS THE REGION FRIDAY WITH WARMER WEATHER FOR NEXT WEEKEND. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... CONTINUED CIGS AND VSBY PROBLEMS FROM THIS MORNINGS CONVECTION. IFR VSBYS AT KGFL AND KALB WILL IMPROVE TO VFR QUICKLY...ALTHOUGH SHOWERS ARE EXPECTED TO RETURN THIS AFTERNOON AT ALL TERMINALS. SOME BREAKS IN CLOUDS COULD ALLOW FOR THUNDERSTORM ACTIVITY TO DEVELOP WITH THESE SHOWERS. SOME THUNDERSTORMS HAVE ALREADY DEVELOPED SOUTH OF PENN YAN. FOR NOW...WITH STILL LOW CONFIDENCE...JUST WENT WITH THE CB. LOOK FOR A SOUTHERLY WIND TO CONTINUE...AVERAGING AROUND 10 KTS GUSTING TO OVER 20KT...ESPECIALLY AT KALB. BY EVENING...CONVECTION WILL DIMINISH ALONG WITH THE WIND. ALL TERMINALS HAVE A CHANCE OF FOG AFTER MIDNIGHT FROM MOISTURE DUE TO TODAYS PRECIP AND SENSIBLE CLOUDS CLEARING OUT..LEAVING ONLY HIGH CLOUDS THROUGH THE MORNING. THE BEST CHANCE FOR MVFR/IFR FOG WILL BE A KGLF AS WE EXPECT THE WIND TO BECOME LIGHTEST THERE. OUTLOOK... SUN-TUE...VFR...SLGT CHC OF A -SHRA...ESPECIALLY KALB NORTH. WED...MVFR...CHC OF -SHRAS PSBLY A -TSRA. && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS EXPECTED THROUGH THIS EVENING AND RELATIVE HUMIDITY VALUES WILL INCREASE TO GREATER THAN 90 PERCENT BY LATER THIS EVENING AND REMAIN OVER 90 PERCENT OVERNIGHT. A COOL FLOW OF AIR AND THE CHANCE FOR ADDITIONAL SHOWERS NORTH OF THE MID HUDSON VALLEY AND NORTHWEST CONNECTICUT ON SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL BE GREATER THAN 50 PERCENT IN MOST AREAS...AND 40 TO 50 PERCENT IN THE MID HUDSON VALLEY AND LITCHFIELD COUNTY. WEST WINDS WILL BE 10 TO 20 MPH WITH GUST TO BETWEEN 20 AND 30 MPH. && .HYDROLOGY... SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY AND THROUGH THIS EVENING WILL RESULT IN BASIN AVERAGE AMOUNTS OF ONLY ONE QUARTER TO HALF AN INCH WITH LITTLE RESPONSE EXPECTED FROM AREA STREAMS AND RIVERS. LOCALLY UP TO AROUND AND INCH IS POSSIBLE IN HEAVIER OR PERSISTENT THUNDERSTORMS. THIS COULD CAUSE WATER TO POND ON ROADS AND PARKING AREAS WITH SOME RISES ON SMALLER STREAMS. SOMEWHAT DRIER WEATHER RETURNS SUNDAY AND MORE SO ON MONDAY WITH ANY SCATTERED SHOWERS PRODUCING VERY LIGHT ADDITIONAL QPF AMOUNTS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...GJM NEAR TERM...GJM SHORT TERM...GJM LONG TERM...GJM AVIATION...KGS FIRE WEATHER...GJM HYDROLOGY...GJM FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, May 31, 12:24 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1224 PM EDT SAT MAY 31 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1224 PM EDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. WITH THE APPROACH OF A COLD FRONT...THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH SOME BECOMING SEVERE. THE MAIN HAZARD WILL BE WIND GUSTS TO 60 MPH...AND POSSIBLY SOME LARGE HAIL. THE SEVERE THUNDERSTORM THREAT WILL DIMINISH THIS EVENING. INDIVIDUAL THUNDERSTORMS WILL TRACK TO THE EAST AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, May 31, 3:02 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 302 PM EDT SAT MAY 31 2008 NYZ032-038-311945- NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY- 302 PM EDT SAT MAY 31 2008 ...A STRONG THUNDERSTORM IN HERKIMER COUNTY... AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT LIGHTNING. THIS STORM WAS LOCATED 7 MILES WEST OF NORTHWOOD...OR ABOUT 6 MILES NORTHWEST OF HINCKLEY...AND MOVING EAST AT 34 MPH. THE THUNDERSTORM WILL BE NEAR... NORTHWOOD BY 310 PM EDT OHIO BY 320 PM EDT JPV
Special weather statement, May 31, 3:22 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 322 PM EDT SAT MAY 31 2008 NYZ047-058-312000- WESTERN GREENE NY-SCHOHARIE NY- 322 PM EDT SAT MAY 31 2008 ...STRONG THUNDERSTORMS IN SCHOHARIE AND GREENE COUNTIES... AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WIND GUST UP TO 50 MPH...AND FREQUENT LIGHTNING. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RICHMONDVILLE TO 25 MILES SOUTHWEST OF JEFFERSON...OR ALONG A LINE EXTENDING FROM COBLESKILL TO MEREDITH...AND MOVING EAST AT 46 MPH. THUNDERSTORMS WILL BE NEAR... CENTRAL BRIDGE AND JEFFERSON BY 330 PM EDT SCHOHARIE AND MIDDLEBURGH BY 335 PM EDT BREAKABEEN BY 340 PM EDT NORTH BLENHEIM BY 345 PM EDT GILBOA BY 355 PM EDT JPV
Local storm report, May 31, 3:46 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
346 PM EDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL JEFFERSON 42.48N 74.61W
05/31/2008 E0.88 INCH SCHOHARIE NY TRAINED SPOTTER
&&
HJOHNSONLocal storm report, May 31, 3:59 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
359 PM EDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG JEFFERSON 42.48N 74.61W
05/31/2008 SCHOHARIE NY TRAINED SPOTTER
MULTIPLE TREES DOWN.
&&
HJOHNSONSpecial weather statement, May 31, 4:12 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 412 PM EDT SAT MAY 31 2008 NYZ041-050-053-054-084-312045- WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-SOUTHERN SARATOGA NY- NORTHERN SARATOGA NY-SOUTHERN WASHINGTON NY- 412 PM EDT SAT MAY 31 2008 ...A STRONG THUNDERSTORM IN RENSSELAER...SARATOGA AND WASHINGTON COUNTIES... AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS UP TO 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF GREENWICH...OR ABOUT 10 MILES NORTHEAST OF MECHANICVILLE...AND MOVING EAST AT 38 MPH. THE THUNDERSTORM WILL BE NEAR... CAMBRIDGE BY 420 PM EDT HWJIV
Special weather statement, May 31, 4:16 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 416 PM EDT SAT MAY 31 2008 NYZ033-041-042-082-083-312045- HAMILTON NY-NORTHERN SARATOGA NY-NORTHERN WARREN NY- SOUTHEAST WARREN NY-NORTHERN FULTON NY- 416 PM EDT SAT MAY 31 2008 ...A STRONG THUNDERSTORM IN HAMILTON...SARATOGA...WARREN AND FULTON COUNTIES... AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...WINDS UP TO 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR SACANDAGA CAMPGROUND...OR ABOUT 16 MILES NORTH OF GLOVERSVILLE...AND MOVING EAST AT 36 MPH. THE THUNDERSTORM WILL BE NEAR... NORTHVILLE BY 425 PM EDT EDINBURG BY 430 PM EDT DAY CENTER BY 435 PM EDT HWJIV
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 3:37 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 38 min |
| May 31, 3:56 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schoharie | 49 min |
| May 31, 4:45 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 60 min |
| May 31, 5:16 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 59 min |
| May 31, 5:40 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 50 min |
| May 31, 5:45 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 45 min |
| May 31, 6:18 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 57 min |
| May 31, 6:29 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.